CureZone   Log On   Join
Sort of gross, but......
 
  Views: 1,700
Published: 14 years ago
 

Sort of gross, but......


So, I am using my Oxypowder capsules that I got a while back and as I feel the obvious stomach "movements", I am wondering...since everything is liquid, when do I stop taking the capsules? When things become solid again? And how do I know if the liquid really from the stomach, or not just water that the pills are pulling into the stomach?

How long do most people take the capsules?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.828 sec, (1)